My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Spotting 4d before pill break!

0 replies

Km1983 · 22/12/2019 08:39

Hello
I've changed to a combined pill coming from a mini pill and am just near the end of my first pack. I have four pills left until pill break week.
Yesterday i noticed spotting. I know it's normal when first starting but should i still expect a withdrawal bleed in a few days on top of this breakthrough bleed? I have taken my pill correctly and there's no chance of pregnancy this month. I'm on Gedarel.

Any advice on how to proceed? I came off the minipill because of irregular bleeding so this sucks plus my natural cycle is soo predictable and would have been around now....

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.